# SDR SWAA2021081907653

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: 737-7
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 57,970 hours, 34,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL FOUND PANEL BREAK CRACKED AT STA 540 RBL 1 ; / [01] REMOVED FLOOR PNL 231UF I/A/W SRM 51-40-02-0G-0; [02] REMOVED FLOOR BREAK AT STA 540 RBL 1 I/A/W SRM 51-40-02-0; [03] DRILLED UP NEW FLOOR BREAK AT STA 540 RBL1 I/A/W SRM51-40-02-0G-0 AND BOEING DWG 143A0060 REV A A TAG #A72337; [04] VERIFIED STEPS 1-3; [05] INSTALLED NEW FLOOR BRACK I/A/W SRM 51-40-02-0G-0 AND BOEING DWG # 143A0060 REV A; [06] VERIFIED STEP 5  OK TO INSTALL FLOOR BOARD; [07] APPLIED CIC TO NEW FLOOR BREAK AT STA 540 RBL 1 I/A/W AMM 51-21-91-620-802; [08] C/W; [09] INSTALLED FLOOR PNL 231UF I/A/W AMM 53-21-00-400-801; [10] REMOVED AND INSTALLED NEW FLOOR BRACK AT STA 540 RBL 1 I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A0060 REV A; [11] C/W  AUDIT COMPLETE; [12] VSRIFIED
